Alert archive / Indiana / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 59, NWS Indianapolis, IN

July 20, 20185 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 20, 2018, 12:40 PM EDT for 5 counties in Indiana. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 20, 2018, 12:40 PM EDT (16:40 UTC)
Expired
Jul 20, 2018, 1:30 PM EDT
In force
50 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Bartholomew County, IN, Brown County, IN, Decatur County, IN, Jackson County, IN, Jennings County, IN

The radar

The Indianapolis radar (KIND), 81 km from the middle of the area, began a volume at 16:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 4.7 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2018-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 265 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2018-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 273 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
265 J/kg
Mixed-layer CIN
-249 J/kg
Mixed-layer LCL
1579 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
273 m²/s²
0-3 km storm-relative helicity
343 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

780 
WUUS53 KIND 201640
SVRIND
INC005-013-031-071-079-201730-
/O.NEW.KIND.SV.W.0059.180720T1640Z-180720T1730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
1240 PM EDT FRI JUL 20 2018

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Southwestern Decatur County in central Indiana...
  Southeastern Brown County in south central Indiana...
  Southern Bartholomew County in central Indiana...
  Northeastern Jackson County in south central Indiana...
  Northern Jennings County in southeastern Indiana...

* Until 130 PM EDT.

* At 1240 PM EDT, a severe thunderstorm was located 11 miles
  southeast of Nashville, or 14 miles northwest of Seymour, moving
  east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Columbus, Seymour, North Vernon, Vernon, Westport, Elizabethtown,
  Jonesville, Hayden, Letts, Waymansville, Freetown, Butlerville,
  Grammer, Nebraska, Spurgeons Corner, Azalia, Cortland, Country
  Squire Lakes, Stone Head and Story.

This includes Interstate 65 between mile markers 51 and 66.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3895 8618 3913 8622 3926 8546 3913 8544
      3899 8544
TIME...MOT...LOC 1640Z 260DEG 21KT 3907 8611 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Ryan
2 follow-up statements
927 
WWUS53 KIND 201653
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
1253 PM EDT FRI JUL 20 2018

INC013-201701-
/O.CAN.KIND.SV.W.0059.000000T0000Z-180720T1730Z/
Brown IN-
1253 PM EDT FRI JUL 20 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BROWN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3900 8607 3915 8608 3926 8546 3913 8544
      3899 8544
TIME...MOT...LOC 1651Z 260DEG 21KT 3908 8602 

$$

INC005-031-071-079-201730-
/O.CON.KIND.SV.W.0059.000000T0000Z-180720T1730Z/
Decatur IN-Bartholomew IN-Jackson IN-Jennings IN-
1253 PM EDT FRI JUL 20 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM EDT
FOR SOUTHWESTERN DECATUR...SOUTHERN BARTHOLOMEW...NORTHEASTERN
JACKSON AND NORTHERN JENNINGS COUNTIES...

At 1251 PM EDT, a severe thunderstorm was located 10 miles southwest 
of Columbus, with a second severe thunderstorm over southeast 
Bartholomew County...both moving east at 25 mph. Both thunderstorms 
are exhibiting broad rotation.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Columbus, North Vernon, Westport, Elizabethtown, Jonesville, Azalia,
Letts, Waymansville, Country Squire Lakes, Butlerville, Grammer and
Nebraska.

This includes Interstate 65 between mile markers 53 and 66.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3900 8607 3915 8608 3926 8546 3913 8544
      3899 8544
TIME...MOT...LOC 1651Z 260DEG 21KT 3908 8602 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Ryan
886 
WWUS53 KIND 201707
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
107 PM EDT FRI JUL 20 2018

INC005-031-071-079-201730-
/O.CON.KIND.SV.W.0059.000000T0000Z-180720T1730Z/
Decatur IN-Bartholomew IN-Jackson IN-Jennings IN-
107 PM EDT FRI JUL 20 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM EDT
FOR SOUTHWESTERN DECATUR...SOUTHERN BARTHOLOMEW...NORTHEASTERN
JACKSON AND NORTHERN JENNINGS COUNTIES...

At 107 PM EDT, a severe thunderstorm was located 8 miles south of
Columbus, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Columbus, North Vernon, Westport, Elizabethtown, Jonesville, Azalia,
Letts, Waymansville, Country Squire Lakes, Butlerville, Grammer and
Nebraska.

This includes Interstate 65 between mile markers 53 and 63.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3909 8608 3911 8598 3917 8593 3926 8546
      3913 8544 3899 8544 3900 8607
TIME...MOT...LOC 1707Z 258DEG 21KT 3909 8591 

HAIL...1.00IN
WIND...60MPH
 
$$

PUMA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 10:27 AM EDT, 2 hours 13 minutes earlier.

Area forecast discussion, Jul 20, 10:27 AM EDT, 2 hours 13 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
1027 AM EDT Fri Jul 20 2018

.UPDATE...
Aviation section updated

&&

.SYNOPSIS...
Issued at 351 AM EDT Fri Jul 20 2018

A unseasonably strong low pressure system moving through the
Great Lakes and into the Ohio Valley will bring showers and
thunderstorms to central Indiana for the weekend, as well as the
potential for severe storms today. After today temperatures will
drop to below normal for the remainder of the weekend before
returning to normal for the work week. Next week looks mainly dry
after Monday.

&&

.NEAR TERM /This afternoon/...

Issued at 955 AM EDT Fri Jul 20 2018

Surface analysis late this morning shows a deep low over southern
Wisconsin...with cyclonic flow across Central Indiana. Showers and
storms associated with a wave around the low was found across
Eastern Indiana and was pivoting northeast within the flow. GOES16
shows clearing skies across Illinois and Indiana...however dew
points remain quite highs...in the 60s to lower 70s across
Illinois.

Forecast soundings across Central Indiana this afternoon show very
steep lapse rates favorable for convection with CAPE over 3000
J/KG. A dry mid level is also noted...favorable for the production
with damaging wind gusts within storms. HRRR suggests TSRA
development this afternoon as instability develops. Thus have kept
the next 1-2 hours mainly dry expect across the east...and then
trended toward higher pops this afternoon.

Given the expected sunshine...trended highs warmer than the
Forecast builder blends as has been the pattern the past several
days.

&&

.SHORT TERM /Saturday through Sunday night/...

Issued at 351 AM EDT Fri Jul 20 2018

An upper low will settle in over central Indiana and a surface low
will slowly traverse the area. Thus expect off and on showers for
Saturday along with temperatures staying in the 70s under mostly
cloudy skies. Precip chances will continue through the weekend as
lobes of energy move through the upper low. High confidence
temperatures will run below normal. High confidence of off and on
rain for Saturday, coverage may be less on Sunday.

&&

.LONG TERM (Monday through Thursday)...

Issued at 211 AM EDT Fri Jul 20 2018

Mostly dry weather is likely Tuesday night into Wednesday night.
Otherwise forecast confidence is low.

The GFS and European models don't agree well about fronts that will
be critical to Indiana weather. Also, the latest and previous runs
of the GFS differ considerably. Possible temperature errors are 3-5
degrees.  For most of the period possible POP errors are 10-20
percent.

The exception is Tuesday night into Wednesday night. The models
concur that period will be mostly dry as high pressure crosses our
area.

&&

.AVIATION /Discussion for the 201500Z IND Taf update/...

VFR conditions are expected the next few hours...however TSRA
development is expected this afternoon and evening. Any TSRA that
does strike a TAF site will produce brief MVFR or IFR conditions.
At this point after 18Z better chances for TSRA will be possible
as peak heating commences.

Previous Discussion below

(Discussion for 201200Z TAFs)...

Issued at 658 AM EDT Fri Jul 20 2018

Low pressure passing north of the area will cause thunderstorms.
While storms are possible almost any time, the highest chance is
mid afternoon to evening, when there is a risk of severe weather.
Storms may cause brief very poor flight conditions in downpours.

VFR should prevail between storms. The wind is predicted to veer
from south to west today. then stay west tonight. Expect speeds of
10-15 knots during the day, decreasing to 5-10 knots after dark.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...CP
NEAR TERM...Puma
SHORT TERM...CP
LONG TERM....JK
AVIATION...JK/JP
Hazardous weather outlook, Jul 20, 9:12 AM EDT, 3 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
912 AM EDT Fri Jul 20 2018

INZ021-028>031-035>049-051>057-060>065-067>072-211315-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Lafayette, Frankfort, Kokomo,
Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute,
Shelbyville, Bloomington, Columbus, Vincennes, Bedford, and Seymour
912 AM EDT Fri Jul 20 2018

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Outlook: Severe storms are expected today.

Hazards: Large hail, damaging winds, tornadoes, localized flash
flooding and frequent lightning.

Timing: Thunderstorms are possible throughout the day, but the most
likely window for severe storms is from 1 to 10 pm.

Discussion: An unseasonably strong low pressure system will bring
thunderstorms, some severe, to central Indiana today and early
tonight. Hail larger than golf ball size is likely in some of these
storms, along with damaging winds and isolated tornadoes.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Outlook: Thunderstorms will be possible most times from Saturday
through Monday, but severe storms are not expected. There are also
small chances for storms off and on from Tuesday through Thursday,
but again none of these appear to have severe potential.

Discussion: A strong low pressure system moving through the Great
Lakes and Ohio Valley will keep chances for thunderstorms in the
forecast through Monday. After that surface fronts will bring small
off and on chances for thunderstorms through Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this afternoon and evening.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

DRT

In the hours before

Special weather statement, Jul 20, 10:03 AM EDT, 2 hours 37 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1003 AM EDT FRI JUL 20 2018

INZ039>041-201445-
Madison IN-Delaware IN-Hamilton IN-
1003 AM EDT FRI JUL 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MADISON...DELAWARE AND
NORTHEASTERN HAMILTON COUNTIES UNTIL 1045 AM EDT...

At 1001 AM EDT, Doppler radar was tracking a strong thunderstorm
near Elwood, or 9 miles northwest of Anderson, moving east at 45
mph. An additional strong thunderstorm was impacting northeast
Delaware County to the northeast of Muncie.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Muncie, Anderson, Elwood, Alexandria, Yorktown, Chesterfield, Albany,
Lapel, Edgewood, Frankton, Eaton, Daleville, Gaston, Selma, Orestes,
Woodlawn Heights, Country Club Heights, River Forest, Ball State
University and Prairie Creek Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4012 8523 4007 8589 4022 8593 4022 8586
      4026 8586 4038 8522
TIME...MOT...LOC 1401Z 258DEG 37KT 4018 8582

Ryan
Local storm report, Jul 20, 10:30 AM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1030 AM EDT FRI JUL 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 AM     HAIL             1 SW RUSHVILLE          39.60N 85.45W
07/20/2018  M0.25 INCH       RUSH               IN   PUBLIC

&&

KEH
Special weather statement, Jul 20, 10:41 AM EDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1041 AM EDT FRI JUL 20 2018

INZ040>042-049-201530-
Randolph IN-Henry IN-Madison IN-Delaware IN-
1041 AM EDT FRI JUL 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MADISON...WESTERN
RANDOLPH...DELAWARE AND NORTHERN HENRY COUNTIES UNTIL 1130 AM EDT...

At 1040 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Albany to 9 miles south of
Anderson. Movement was east at 45 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Muncie, Anderson, Yorktown, Chesterfield, Albany, Eaton, Daleville,
Parker City, Farmland, Gaston, Selma, Ridgeville, Markleville,
Sulphur Springs, Mooreland, Mount Summit, Losantville, Modoc, Cadiz
and Springport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4000 8514 4000 8520 3997 8520 3994 8571
      4038 8549 4038 8522 4031 8522 4031 8493
TIME...MOT...LOC 1440Z 249DEG 37KT 4035 8535 3996 8562

Ryan
Special weather statement, Jul 20, 11:26 AM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1126 AM EDT FRI JUL 20 2018

INZ041-042-049-201615-
Randolph IN-Henry IN-Delaware IN-
1126 AM EDT FRI JUL 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR RANDOLPH...SOUTHEASTERN DELAWARE
AND NORTHEASTERN HENRY COUNTIES UNTIL 1215 PM EDT...

At 1126 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Albany to New Castle.
Movement was east at 25 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Winchester, Union City, Parker City, Farmland, Lynn, Selma,
Ridgeville, Mooreland, Mount Summit, Saratoga, Losantville, Modoc,
Blountsville, Summit Lake State Park and Prairie Creek Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4001 8484 4000 8490 4000 8520 3997 8520
      3996 8545 4031 8518 4031 8480 4005 8481
TIME...MOT...LOC 1526Z 261DEG 21KT 4026 8514 3995 8536

Ryan
Special weather statement, Jul 20, 12:24 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1224 PM EDT FRI JUL 20 2018

INZ064-065-071-072-201715-
Decatur IN-Bartholomew IN-Jackson IN-Jennings IN-
1224 PM EDT FRI JUL 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DECATUR...CENTRAL
BARTHOLOMEW...NORTHEASTERN JACKSON AND NORTHERN JENNINGS COUNTIES
UNTIL 115 PM EDT...

At 1223 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Columbus, moving east at 30 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Columbus, North Vernon, Westport, Elizabethtown, Hartsville,
Jonesville, Millhousen, Letts, Newbern, Butlerville, Grammer,
Nebraska, Newpoint, Azalia and Country Squire Lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3920 8544 3902 8545 3899 8597 3924 8601
      3933 8530 3927 8530
TIME...MOT...LOC 1623Z 263DEG 26KT 3910 8589

Ryan

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 3:09 AM EDTSpecial Weather StatementINDVigo36 min
Jul 20, 10:03 AM EDTSpecial Weather StatementINDDelaware, Madison42 min
Jul 20, 10:41 AM EDTSpecial Weather StatementINDDelaware49 min
Jul 20, 11:26 AM EDTSpecial Weather StatementINDRandolph49 min
Jul 20, 12:24 PM EDTSpecial Weather StatementINDBartholomew51 min
Jul 20, 1:27 PM EDTSevere Thunderstorm WarningINDBartholomew, Jackson, Jennings48 min
Jul 20, 1:37 PM EDTAreal Flood WarningINDBartholomew, Brown, Decatur, Jackson, Jennings3 hr
Jul 20, 1:50 PM EDTSevere Thunderstorm WarningINDJackson, Jennings40 min
Jul 20, 2:28 PM EDTSevere Thunderstorm WarningINDJennings32 min
Jul 20, 4:29 PM EDTSevere Thunderstorm WarningINDDelaware, Randolph31 min
Jul 20, 4:54 PM EDTSevere Thunderstorm WarningINDJennings36 min
Jul 20, 5:03 PM EDTSevere Thunderstorm WarningINDDelaware42 min
Jul 20, 6:08 PM EDTSevere Thunderstorm WarningINDJackson, Jennings37 min
Jul 20, 6:55 PM EDTSevere Thunderstorm WarningINDJennings35 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.